Differential and Integral Equations

Differential inclusions with nonclosed, nonconvex right-and side

Alberto Bressan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 3, Number 4 (1990), 633-638.

First available in Project Euclid: 1 July 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Primary: 34A60: Differential inclusions [See also 49J21, 49K21]
Secondary: 34C25: Periodic solutions 49K24


Bressan, Alberto. Differential inclusions with nonclosed, nonconvex right-and side. Differential Integral Equations 3 (1990), no. 4, 633--638. https://projecteuclid.org/euclid.die/1372700405

Export citation